Armenian Journal of Mathematics

Items where Subject is "53-xx Differential geometry"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items at this level: 5.

Firuzi, Farshad and Alipour-Fakhri, Yousof and Peyghan, Esmaeil (2017) Characterization of the Unit Tangent Sphere Bundle with $ g $-Natural Metric and Almost Contact B-metric Structure. Armenian Journal of Mathematics, 9 (1). pp. 43-59. ISSN 1829-1163

Eftekharinasab, Kaveh (2016) Fr\'{e}chet Lie Algebroids and Their Cohomology. Armenian Journal of Mathematics, 8 (1). pp. 77-85. ISSN 1829-1163

Guo, Shunzi (2015) Operator $\Box^{r}$ on a submanifold of Riemannian manifold and its applications. Armenian Journal of Mathematics, 7 (1). pp. 6-31. ISSN 1829-1163

Wu, Chuanxi and Tian, Daping and Li, Guanghan (2010) Forced Flow by Powers of the $\emph{m}^{\th}$ Mean Curvature. Armenian Journal of Mathematics, 3 (2). pp. 61-91. ISSN 1829-1163

Savvidy, George (2008) Interaction of Non-Abelian Tensor Gauge Fields. Armenian Journal of Mathematics, 1 (1). pp. 1-17. ISSN 1829-1163

This list was generated on Fri Oct 20 09:25:05 2017 AMT.